Alert archive / Indiana / Tornado Warnings in 2009

Tornado Warning 52, NWS Paducah, KY

June 11, 2009Spencer County, Warrick County, Indiana; Daviess County, Henderson County, Kentucky

NWS Paducah, KY issued this tornado warning at Jun 11, 2009, 5:18 PM CDT for Spencer County, Warrick County, Indiana; Daviess County, Henderson County, Kentucky. It was in force for 34 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2009, 5:18 PM CDT (22:18 UTC)
Expired
Jun 11, 2009, 5:52 PM CDT
In force
34 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:25 PM CDTHAIL 0.755 Sw Rockport, INPENNY SIZE HAIL REPORTED SOUTHWEST OF TOWN.
Jun 11, 5:25 PM CDTHAIL 11 W Owensboro, KYQUARTER SIZE HAIL REPORTED.
Jun 11, 5:26 PM CDTHAIL 1.75Owensboro, KYSPOTTER REPORTS QUARTER TO GOLFBALL SIZED HAIL AND ESTIMATES WINDS SPEEDS IN EXCESS OF 55 MPH WITH TORRENTIAL RAINFALL.
Jun 11, 5:28 PM CDTHAIL 1.75Owensboro, KYGOLFBALL SIZE HAIL REPORTED NEAR THE DOWNTOWN AREA.
Jun 11, 5:30 PM CDTHAIL 0.88Thruston, KY
Jun 11, 5:34 PM CDTTSTM WND GST 89Owensboro, KYMEASURED ON EAST SIDE OF COMMUNITY.
Jun 11, 5:36 PM CDTTORNADO1 Ne Owensboro, KYTORNADO REPORTED NE OF OWENSBORO NEAR INTERSECTION OF HIGHWY 405 AND WRIGHTS LANDING ROAD. THERE WERE MULTIPLE REPORTS.
Jun 11, 5:37 PM CDTHAIL 2.75Owensboro, KYBASEBALL SIZE HAIL REPORTED ON THE EAST SIDE OF TOWN.
Jun 11, 5:43 PM CDTTORNADO7 Ne Owensboro, KYWEAK TORNADO REPORTED AT CARPENTERS LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 4:47 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2748 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 112218
TORPAH
INC147-173-KYC059-101-112300-
/O.NEW.KPAH.TO.W.0052.090611T2218Z-090611T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
518 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN WARRICK COUNTY IN SOUTHWEST INDIANA...

* UNTIL 600 PM CDT.

* AT 514 PM CDT...DOPPLER RADAR AND TRAINED WEATHER SPOTTERS 
REPORTED A FUNNEL CLOUD   NEAR EUREKA...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  OWENSBORO...
  ROCKPORT...
  KNOTTSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GREATER THAN ONE AND A HALF INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT 
LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
      3778 8731 3795 8726 3793 8698 3790 8697
      3791 8693 3788 8690 3784 8691 3784 8686
      3777 8682
TIME...MOT...LOC 2218Z 282DEG 24KT 3786 8717

$$

SMITH
3 follow-up statements
000 
WWUS53 KPAH 112229
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
529 PM CDT THU JUN 11 2009

INC173-KYC101-112239-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
WARRICK IN-HENDERSON KY-
529 PM CDT THU JUN 11 2009

...THE TORNADO WARNING FOR SOUTHERN WARRICK COUNTY IN SOUTHWEST
INDIANA...AND EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY IS
CANCELLED...

LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
      3776 8718 3785 8711 3789 8699 3790 8697
      3791 8693 3788 8690 3784 8691 3784 8686
      3777 8682
TIME...MOT...LOC 2229Z 277DEG 23KT 3778 8708

$$

INC147-KYC059-112300-
/O.CON.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
SPENCER IN-DAVIESS KY-
529 PM CDT THU JUN 11 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
SPENCER COUNTY IN SOUTHWEST INDIANA...AND NORTHEASTERN DAVIESS COUNTY
IN NORTHWEST KENTUCKY...

AT 527 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR OWENSBORO...MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNED AREA INCLUDE KNOTTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
      3776 8718 3785 8711 3789 8699 3790 8697
      3791 8693 3788 8690 3784 8691 3784 8686
      3777 8682
TIME...MOT...LOC 2229Z 277DEG 23KT 3778 8708

$$

SMITH
000 
WWUS53 KPAH 112241
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
541 PM CDT THU JUN 11 2009

INC147-112249-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
SPENCER IN-
541 PM CDT THU JUN 11 2009

...THE TORNADO WARNING FOR SOUTHERN SPENCER COUNTY IN SOUTHWEST
INDIANA IS CANCELLED...

LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
      3774 8708 3789 8699 3790 8697 3791 8693
      3788 8690 3784 8691 3784 8686 3777 8682
TIME...MOT...LOC 2239Z 286DEG 27KT 3775 8696

$$

KYC059-112300-
/O.CON.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
DAVIESS KY-
541 PM CDT THU JUN 11 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...

...VERY DANGEROUS STORM...WITH TORNADO...REPORTED EAST OF 
OWENSBORO...

AT 536 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 
NORTHEAST OF OWENBSORO ON HIGHWAY 405. BASEBALL SIZE HAIL AND 89 MPH 
WINDS WERE ALSO REPORTED WITH THIS STORM ON THE EAST SIDE OF 
OWENSBORO. 

THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF KNOTTSVILLE...MOVING 
EAST AT 30 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
      3774 8708 3789 8699 3790 8697 3791 8693
      3788 8690 3784 8691 3784 8686 3777 8682
TIME...MOT...LOC 2239Z 286DEG 27KT 3775 8696

$$
000 
WWUS53 KPAH 112252
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
552 PM CDT THU JUN 11 2009

KYC059-112302-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
DAVIESS KY-
552 PM CDT THU JUN 11 2009

...THE TORNADO WARNING FOR NORTHEASTERN DAVIESS COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...

THE STORM HAS MOVED OUT OF DAVIESS COUNTY.

LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
      3774 8708 3789 8699 3790 8697 3791 8693
      3788 8690 3784 8691 3784 8686 3777 8682
TIME...MOT...LOC 2252Z 286DEG 34KT 3772 8685

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:54 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 11, 3:54 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
354 PM CDT THU JUN 11 2009

.SHORT TERM...
A MID LEVEL SHRTWV TROF...INDICATED ON WATER VAPOR IMAGERY...WAS IN THE
PROCESS OF MOVING EWD THROUGH THE PAH FCST AREA. THIS PROVIDED
ENOUGH LIFT FOR COPIOUS SHWR/TSTM ACTIVITY IN THE NRN PART OF THE
REGION THIS AFTN...DESPITE MID LEVEL DRY AIR THAT PUNCHED INTO THE
REGION A FEW HOURS AGO. THE BEST COVERAGE OF PCPN THE AFTN/EVE SHOULD
CONTINUE TO BE IN THE NRN HALF OF THE REGION CLOSER TO THE VORT
ENERGY AND AN APPROACHING WEAK COLD FRONT. MODEST MID LEVEL LAPSE
RATES IN THIS AREA WILL COMBINE WITH 2000+ J/KG CAPES TO PROVIDE
SVR POTENTIAL IN THE NEAR TERM...WITH WIND/HAIL/HEAVY RAIN BEING THE
MAIN HAZARDS. COVERAGE OF PCPN SHOULD DIMINISH OVERNIGHT AS THE
TROF AND COLD FRONT MOVE EWD MOSTLY THROUGH THE REGION.

NEAR ZONAL FLOW AND WEAK HIGH PRESSURE ARE EXPECTED TO PROVIDE A
SHORT REDUCTION IN THE RAINFALL CHANCES THROUGH MOST OF FRIDAY.

&&

.LONG TERM...
PRECIP CHANCES WILL INCREASE SATURDAY INTO SATURDAY NIGHT AS THE
AFOREMENTIONED FRONT SLOWLY LIFTS NORTHWARD. ECMWF HANGS THE
FRONT UP JUST TO OUR SOUTH INTO MONDAY...WHILE THE GFS PLANTS THE
FRONT RIGHT ACROSS THE FA. IN EITHER CASE...THE UNSETTLED WEATHER
PATTERN THE REGION HAS BEEN IN ALL WEEK WILL PERSIST INTO EARLY
NEXT WEEK. BOTH MODELS HAVE THE HIGHEST QPF AMOUNTS ACROSS THE
AREA SUNDAY INTO MONDAY...SO WENT WITH THE HIGHEST CHANCES DURING
THESE TIME PERIODS. BY MONDAY NIGHT...THE GFS BECOMES MORE
AGGRESSIVE PUSHING PRECIP NORTHEAST AS THE LOW LIFTS NORTHEAST
FROM THE CENTRAL PLAINS. THE ECMWF IS SLOWER AND KEEPS FAIRLY
SIGNIFICANT QPF AMOUNTS ACROSS THE ENTIRE AREA MONDAY NIGHT INTO
TUESDAY...AND ACROSS EASTERN PORTIONS TUESDAY NIGHT. WENT WITH A
COMPROMISE...GRADUALLY TAPERING POPS OFF FROM WEST TO EAST MONDAY
NIGHT INTO TUESDAY...AND WENT DRY BY TUESDAY NIGHT.

EXTENDED TEMPS ARE A BIT IFFY BASED ON UNCERTAINTY OF THE FRONTAL
LOCATION...BUT OVERALL SCENARIO KEEPS HIGHS IN THE 80S AND LOWS IN
THE 60S THROUGH TUESDAY...THEN HIGHS AROUND 90 DEGREES BY WEDNESDAY
WITH LOWS AROUND 70.  BASICALLY STAYED WITHIN A FEW DEGREES OF
LATEST MEX GUIDANCE.

&&

.AVIATION...
TSTM ACTIVITY WILL BE COMMON IN THE NRN HALF OF THE REGION IN THE
SHORT TERM...MEANING BRIEF REDUCTIONS OF VSBY POSSIBLY INTO IFR
RANGE...PLENTIFUL LIGHTNING...AND GUSTY WINDS. TSTMS WILL BE
POSSIBLE IN THE SOUTH ALSO...OTHERWISE VFR CONDITIONS CAN BE
EXPECTED THROUGH THE EVE. OVNGT AND INTO THE MRNG...SOME GUIDANCE
INDICATES THE POSSIBILITY OF FOG/LOW CLOUDS BEHIND THE FRONT. THIS
HAS NOT YET BEEN INCLUDED IN THE TAFS BUT WILL BE FURTHER
EVALUATED FOR THE 00Z TAFS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

SHORT TERM/AVIATION...DB
LONG TERM...RST
Hazardous weather outlook, Jun 11, 3:42 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
342 AM CDT THU JUN 11 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
342 AM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ISOLATED
STRONG OR SEVERE STORMS CANNOT BE RULED OUT. THE PRIMARY HAZARDS
WILL BE STRONG WIND AND HAIL. HEAVY RAIN IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY...THROUGH THE
WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. BETTER CHANCES WILL
BE ACROSS SOUTHERN PORTIONS OF THE AREA IN CLOSER PROXIMITY TO A
FRONTAL BOUNDARY. ISOLATED STRONG OR SEVERE STORMS WILL BE
POSSIBLE...MAINLY ACROSS SOUTHEAST MISSOURI INTO SOUTHWEST
KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED.

In the hours before

Local storm report, Jun 11, 4:21 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
421 PM CDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             1 E OWENSBORO           37.76N 87.10W
06/11/2009  M1.00 INCH       DAVIESS            KY   PUBLIC

            NICKLE AND QUARTER SIZE HAIL REPORTED EAST OF THE
            AIRPORT.

&&

SMITTY
Local storm report, Jun 11, 4:26 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
426 PM CDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             OWENSBORO               37.76N 87.12W
06/11/2009  M0.88 INCH       DAVIESS            KY   TRAINED SPOTTER

            NICKLE HAIL REPORTED.

&&

SMITTY
Local storm report, Jun 11, 4:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             EVANSVILLE              37.98N 87.54W
06/11/2009  M0.88 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            NICKLE SIZE HAIL REPORTED ON WEST SIDE OF COMMUNITY.

&&

SMITTY
Local storm report, Jun 11, 5:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
508 PM CDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FUNNEL CLOUD     CLAY                    37.48N 87.82W
06/11/2009                   WEBSTER            KY   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED ALONG WITH .25 INCH HAIL AND 60 MPH
            WINDS.

&&

JAYSONW
Local storm report, Jun 11, 5:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
514 PM CDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     FUNNEL CLOUD     STANLEY                 37.82N 87.24W
06/11/2009                   DAVIESS            KY   TRAINED SPOTTER

&&

SMITTY
Local storm report, Jun 11, 5:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FUNNEL CLOUD     2 SW HATFIELD           37.88N 87.25W
06/11/2009                   SPENCER            IN   EMERGENCY MNGR

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:54 PM CDTSevere Thunderstorm WarningPAHVanderburgh36 min
Jun 10, 11:05 PM CDTAreal Flood AdvisoryPAHPosey, Vanderburgh3 hr
Jun 11, 12:33 AM CDTFlash Flood WarningPAHPosey3 hr
Jun 11, 12:41 AM CDTAreal Flood AdvisoryPAHSpencer, Warrick2 hr
Jun 11, 2:45 AM CDTAreal Flood AdvisoryPAHPike, Spencer, Warrick2 hr
Jun 11, 3:19 PM CDTTornado WarningPAHGibson, Pike41 min
Jun 11, 3:40 PM CDTSevere Thunderstorm WarningPAHPosey35 min
Jun 11, 3:50 PM CDTTornado WarningPAHPike40 min
Jun 11, 4:17 PM CDTSevere Thunderstorm WarningPAHPosey, Vanderburgh43 min
Jun 11, 4:32 PM CDTTornado WarningPAHPosey, Vanderburgh, Warrick25 min
Jun 11, 4:48 PM CDTSevere Thunderstorm WarningPAHPosey, Vanderburgh17 min
Jun 11, 4:51 PM CDTTornado WarningPAHSpencer, Vanderburgh, Warrick24 min
Jun 11, 4:57 PM CDTAreal Flood AdvisoryPAHPosey, Spencer, Vanderburgh, Warrick2 hr
Jun 11, 4:20 PM CDTSevere Thunderstorm WarningPAHDaviess43 min

Nearby

Tornado Warnings in Indiana, 2009Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.